# SDR UALA2012050102577

- Difficulty date: April 28, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 64,718 hours, 9,196 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 13
- Condition: Faulty
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ACFT HAD LEFT BLEED PROBLEM.  LEFT PACK SHUT DOWN.  RETURNED TO DEPARTURE.  REPLACED HPFAC AND ASCPC PER AMM.  PERFORMED PNEUMATIC LINE LEAK CHECKS- ALL PLUMBING CHECKED NORMAL. PERFORMED GROUND TEST VIA THE MAT- ALL TEST PASS.
